# SDR W59R30027

- Difficulty date: July 1, 2010
- Submitted: July 1, 2010
- Operation: General aviation
- Filed by: Warner Propeller and Governor Company LLC, repair station W59R659N
- Aircraft: N66991
- Make and model: Cessna 152
- Aircraft serial: 15281710
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 1A103TCM
- Part serial: 775166
- Condition: Cracked
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(W59R)  PROPELLER SUBMITTED FOR INSPECTION AND COMPLIANCE WITH AD 10-04-05. PROPELLER WAS CRACKED ALONG L/E BOLT HOLES BEYOND REPAIR LIMITS.
